# SDR HEEA968066

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1078G
- Make and model: Bell 206L-1
- Aircraft serial: 45398
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 206040031003
- Condition: Pitted
- Location: M/R Xmsn
- Component: 206040004111
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING ON ROLLERS. REPLACED WITH SERVICEABLE PART.
